# SDR AWXA200300697

- Difficulty date: June 14, 2003
- Submitted: June 16, 2003
- Operation: Air carrier
- Aircraft: N625AW
- Make and model: Airbus A320-231
- Aircraft serial: 064
- Aircraft time: 42,485 hours, 19,403 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30665105
- Part serial: A5108
- Condition: Torn
- Location: R-2 Door
- Part time: 41,148 hours, 18,776 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-04 CHECK FOUND THE R-2 DOOR SLIDE LACING TORN.  MAINTENANCE REMOVED AND REPLACED THE R-2 DOOR SLIDE IAW T/C R1C25304MT-82.
